# SDR DALA2017032102229

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 43,207 hours, 28,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16L CRACKED AT BS 1022. REPLACED THE LONGERON IAW SRM 53-00-05, REPAIR 2.
